Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Jan 7, 2015, 4:51 PM CST for 4 counties in Texas. It took effect at Jan 7, 2015, 6:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 4:51 PM CST (22:51 UTC)
- In effect from
- Jan 7, 2015, 6:00 PM CST
- Expired
- Jan 8, 2015, 12:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 7 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.9 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856 WWUS74 KCRP 072251 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 451 PM CST WED JAN 7 2015 ...PERIOD OF STRONG WINDS EXPECTED THIS EVENING... ...FREEZING TEMPERATURES ACROSS INLAND SOUTH TEXAS LATE TONIGHT... .WIND SPEEDS ARE FORECAST TO INTENSIFY AROUND SUNSET WITH STRONG WINDS CONTINUING THROUGH THE EVENING. THE STRONGEST WINDS WILL BE ACROSS THE SOUTHERN COASTAL BEND. IN ADDITION TO THE STRONG WINDS...COLD TEMPERATURES WILL ARRIVE TONIGHT WITH INLAND AREAS POSSIBLY FALLING TO BELOW FREEZING BY LATE IN THE NIGHT. TXZ242>244-080600- /O.NEW.KCRP.WI.Y.0001.150108T0000Z-150108T0600Z/ /O.CON.KCRP.FZ.W.0002.150108T0900Z-150108T1400Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS 451 PM CST WED JAN 7 2015 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN COASTAL BEND...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING...STRONGEST WINDS FROM 6PM UNTIL MIDNIGHT. * WINDS...SUSTAINED NORTH 20 TO 30 MPH WITH GUSTS FROM 35 TO NEAR 45 MPH. STRONGEST ALONG THE COAST. * TEMPERATURE...BETWEEN 29 AND 32 DEGREES ACROSS INLAND AREAS. MIDDLE 30S ACROSS CORPUS CHRISTI METRO AND COASTAL AREAS. * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR PETS WILL NEED EXTRA PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ229>234-239>241-246-247-080600- /O.CON.KCRP.FZ.W.0002.150108T0900Z-150108T1400Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...REFUGIO...WOODSBORO...PORT LAVACA 451 PM CST WED JAN 7 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... * TEMPERATURE...BETWEEN 29 AND 32 DEGREES ACROSS INLAND AREAS. * IMPACTS...TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR PETS WILL NEED EXTRA PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ245-080600- /O.NEW.KCRP.WI.Y.0001.150108T0000Z-150108T0600Z/ ARANSAS- INCLUDING THE CITY OF...ROCKPORT 451 PM CST WED JAN 7 2015 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY FOR ARANSAS COUNTY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING...STRONGEST WINDS FROM 6PM UNTIL MIDNIGHT. * WINDS...SUSTAINED NORTH 20 TO 30 MPH WITH GUSTS FROM 35 TO AROUND 40 MPH. STRONGEST ALONG THE COAST. * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HART
2 follow-up statements
324 WWUS74 KCRP 080347 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 947 PM CST WED JAN 7 2015 ...STRONG WINDS PERSIST ACROSS CORPUS CHRISTI AND SURROUNDING AREAS... ...FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF INLAND SOUTH TEXAS LATE TONIGHT... .WIND SPEEDS REMAIN STRONG THIS EVENING ACROSS PORTIONS OF THE SOUTHERN COASTAL BEND. THESE WINDS WILL GRADUALLY DECREASE IN INTENSITY BY LATE THIS EVENING AND ESPECIALLY OVERNIGHT. IN ADDITION TO THE STRONG WINDS...FREEZING TEMPERATURES WILL ALSO BE POSSIBLE ACROSS PORTIONS OF INLAND SOUTH TEXAS LATE TONIGHT. TXZ242-243-080600- /O.CAN.KCRP.FZ.W.0002.150108T0900Z-150108T1400Z/ /O.CON.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/ KLEBERG-NUECES- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI 947 PM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE FREEZE WARNING FOR KLEBERG AND NUECES COUNTIES. * TIMING...STRONGEST WINDS PERSISTING UNTIL LATE EVENING. * WINDS...SUSTAINED NORTH 25 TO 35 MPH WITH GUSTS FROM 35 TO 40 MPH. STRONGEST ALONG THE COAST. * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ239-080500- /O.CAN.KCRP.FZ.W.0002.150108T0900Z-150108T1400Z/ WEBB- INCLUDING THE CITY OF...LAREDO 947 PM CST WED JAN 7 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE FREEZE WARNING FOR WEBB COUNTY. CLOUD COVER OVERNIGHT SHOULD HELP KEEP TEMPERATURES ABOVE FREEZING. OVERNIGHT LOWS ARE NOW EXPECTED TO FALL ONLY INTO THE MIDDLE 30S. THUS...THE FREEZE WARNING IS CANCELLED. $$ TXZ244-080600- /O.EXT.KCRP.FZ.W.0002.150108T1000Z-150108T1400Z/ /O.CON.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/ SAN PATRICIO- INCLUDING THE CITIES OF...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 947 PM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM CST THURSDAY FOR INLAND SAN PATRICIO COUNTY... * TIMING...STRONGEST WINDS THROUGH LATE EVENING. * WINDS...SUSTAINED NORTH 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. STRONGEST ALONG THE COAST. * TEMPERATURE...BETWEEN 29 AND 32 DEGREES ACROSS INLAND AREAS. * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR PETS WILL NEED EXTRA PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ229>234-240-241-246-247-080600- /O.EXT.KCRP.FZ.W.0002.150108T1000Z-150108T1400Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE... ORANGE GROVE...REFUGIO...WOODSBORO...PORT LAVACA 947 PM CST WED JAN 7 2015 ...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM CST THURSDAY... * TEMPERATURE...RANGING FROM 30 AND 32 DEGREES * IMPACTS...TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR PETS WILL NEED EXTRA PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ245-080600- /O.CON.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/ ARANSAS- INCLUDING THE CITY OF...ROCKPORT 947 PM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...STRONGEST WINDS THROUGH LATE EVENING. * WINDS...SUSTAINED NORTH 20 TO 30 MPH WITH GUSTS FROM 35 TO AROUND 40 MPH. STRONGEST ALONG THE COAST. * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HART
234 WWUS74 KCRP 080543 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1143 PM CST WED JAN 7 2015 ...STRONG WINDS GRADUALLY DECREASING ACROSS CORPUS CHRISTI AND SURROUNDING AREAS... ...FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF INLAND SOUTH TEXAS LATE TONIGHT... .WINDS WILL CONTINUE TO GRADUALLY DECREASE IN INTENSITY TONIGHT. FREEZING TEMPERATURES WILL STILL BE POSSIBLE ACROSS PORTIONS OF INLAND SOUTH TEXAS LATE TONIGHT. TXZ244-081230- /O.EXP.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/ /O.CON.KCRP.FZ.W.0002.150108T1000Z-150108T1400Z/ SAN PATRICIO- INCLUDING THE CITIES OF...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 1143 PM CST WED JAN 7 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... *TEMPERATURE...BETWEEN 29 AND 32 DEGREES ACROSS INLAND AREAS. * IMPACTS...TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR PETS WILL NEED EXTRA PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ242-243-245-080645- /O.EXP.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/ KLEBERG-NUECES-ARANSAS- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...ROCKPORT 1143 PM CST WED JAN 7 2015 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... VERY STRONG WINDS HAVE GRADUALLY COME DOWN THIS EVENING TO MODERATE LEVELS ACROSS THE SOUTHERN COASTAL BEND. WINDS WILL CONTINUE TO GRADUALLY DECREASE IN INTENSITY TONIGHT...AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT CST TONIGHT. $$ TXZ229>234-240-241-246-247-081230- /O.CON.KCRP.FZ.W.0002.150108T1000Z-150108T1400Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE... ORANGE GROVE...REFUGIO...WOODSBORO...PORT LAVACA 1143 PM CST WED JAN 7 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CST THURSDAY... * TEMPERATURE...RANGING FROM 30 AND 32 DEGREES * IMPACTS...TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR PETS WILL NEED EXTRA PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 7, 3:19 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Jan 7, 3:19 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
319 PM CST WED JAN 7 2015
.SHORT TERM (TONIGHT THROUGH TOMORROW NIGHT)...DIFFICULT FORECAST
TONIGHT NOT ONLY FOR TEMPERATURES...BUT ALSO FOR THE POTENTIAL FOR
FREEZING/FROZEN PRECIP TYPES.
TAKING A LOOK AT TEMPERATURES FIRST...COLD FRONT HAS PUSHED
THROUGH ALL OF SOUTH TEXAS..AND STARTING TO SEE TEMPERATURES
DECREASE A BIT FASTER THAN THEY WERE INITIALLY. MOST LOCATIONS NOW
BACK INTO THE 50S AFTER A MILD MORNING/EARLY AFTERNOON. WILL SEE
TEMPERATURES CONTINUE TO DROP...WITH LIKELY A RAPID DROP AFTER THE
SUN SETS. CLOUD COVER IS STILL A CONCERN FOR KEEPING TEMPERATURES
UP A BIT...BUT WITH STRONG COLD ADVECTION CONFIDENCE IS PRETTY
HIGH THAT WE SHOULD SEE MOST LOCATIONS INTO THE LOWER 30S FOR 2-3
HOURS IN THE EARLY MORNING. STRONG NORTHERLY WINDS WILL ALSO
CREATE DANGEROUS WIND CHILL VALUES. EXPECT WIDESPREAD 20-25 DEGREE
WIND CHILLS ACROSS MUCH OF THE AREA. FAR WESTERN COUNTIES WILL SEE
A DECREASE IN WIND EARLIER...AND THUS MAY ESCAPE THESE COLDEST
WINDCHILL READINGS.
THEN...ASSUMING THE TEMPERATURE FORECAST WORKS OUT...THE CONCERN
TURNS TO THE SLIGHT CHANCE OF PRECIP WE HAVE FOR THE NIGHT. GFS
POPS STILL SEEM QUITE OVERDONE. MESO MODELS ALL AGREE THAT THERE
IS GOING TO BE SOME LIGHT PRECIP AROUND...BUT HOW FAR NORTH AND
HOW MUCH COVERAGE ARE A CHALLENGE. GOING TO STICK WITH JUST THE
20/30 POPS FOR MAINLY SOUTHERN FORECAST AREA...WITH JUST LIGHT
DRIZZLE/RAIN EXPECTED. BEST PREDICTION ON TIMING SEEMS TO PRETTY
MUCH END THE PRECIP BEFORE TEMPERATURES DROP TO FREEZING. THAT
SAID...PRECIPITATION WOULD INITIATE IN WARM LAYER ABOVE THE
SURFACE AS RAIN...AND WOULD FALL THROUGH A SHALLOW SUB FREEZING
LAYER. THE DEPTH OF THIS SUB FREEZING LAYER IS BORDERLINE DEEP
ENOUGH TO FREEZE RAINDROPS. ALSO OF CONCERN...IF ANY MODERATE TO
HEAVY SHOWERS DEVELOP THIS COULD COOL THE LAYER MORE QUICKLY TO
INCREASE POSSIBILITY FOR SOME ICE PELLETS. SO...WHILE BEST GUESS
IS THAT WE SHOULD SEE JUST RAIN...CAN NOT COMPLETELY IGNORE THE
SLIGHT CHANCE OF A BIT OF SLEET...OR THE EVEN SMALLER CHANCE FOR
FREEZING DRIZZLE. THIS SHOULD BE CONFINED TO FAR SOUTHERN AREAS.
BY MID-MORNING THURSDAY THINK THINGS WILL BE MUCH QUIETER WITH
WIND CHILLS/FREEZING TEMPERATURES DONE...AND WINDS DECREASING.
PRECIPITATION WILL ALSO BE PUSHED OUT JUST TO MARINE AREA. WILL BE
A COLD DAY WITH HIGHS ONLY IN THE MID 40S WITH A GRADUALLY
DECREASING NORTHERLY WIND. NOT QUITE AS COLD THURSDAY NIGHT...LOWS
IN THE MID/UPPER 30S.
&&
.LONG TERM (FRIDAY THROUGH WEDNESDAY)...EXTENDED BEGINS WITH AN
EXTENDED PERIOD OF WEAK ISENTROPIC LIFT COMBINED WITH COASTAL LOW
DEVELOPMENT AND WEAK UPPER SUPPORT PRODUCING OVERCAST SKIES...VERY
COOL TEMPERATURES...AND PERIODS OF LIGHT RAIN AND DRIZZLE. HIGH
TEMPERATURES LOOK TO BE ROUGHLY 20 DEGREES BELOW NORMAL FRIDAY AND
SATURDAY. CURRENT MODEL RUN LESS FAVORABLE FOR PRECIP TYPE ISSUES
FRIDAY NIGHT AND SATURDAY MORNING...BUT IF TEMPERATURES DIP ANOTHER
TWO OR THREE DEGREES BELOW CURRENT FORECAST VALUES...COULD SEE A
LITTLE WET SLEET MIXING IN WITH LIGHT RAIN OVER THE NORTHERN TIER OF
COUNTIES IN THE PREDAWN HOURS OF SATURDAY MORNING. OTHERWISE JUST
EXPECT CLOUDY...WINDY AND DAMP CONDITIONS WITH CONTINUED
UNSEASONABLY COLD TEMPERATURES RIGHT ON THROUGH THE WEEKEND.
UPPER SUPPORT DEPARTS AND COASTAL TROUGHING FLATTENS OUT LATE IN THE
WEEKEND...BUT OVERRUNNING CONTINUES AT THE SURFACE SO WILL ONLY
GRADUALLY TAPER POPS THROUGH THE FIRST PART OF NEXT WEEK. NUMERICAL
GUIDANCE FORECAST HIGHS LATE IN THE EXTENDED ARE FAR TOO WARM AND
HAVE UNDERCUT THEM SIGNIFICANTLY.
MARINE HEADLINES WILL LIKELY BE NEEDED BEGINNING MIDDAY FRIDAY AND
CONTINUING THROUGH THE DAY ON SATURDAY. WITH LOW TEMPERATURES
EXPECTED...WINDY CONDITIONS NEAR THE COAST MAY PRESENT WIND CHILL
ISSUES IN COASTAL LOCATIONS AS WELL.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 32 44 39 46 35 / 20 10 20 50 60
VICTORIA 28 43 36 44 33 / 10 10 20 40 50
LAREDO 32 46 39 45 34 / 20 10 10 30 50
ALICE 31 44 38 45 35 / 20 10 20 40 50
ROCKPORT 33 44 40 46 37 / 20 10 20 50 60
COTULLA 31 44 38 44 33 / 10 10 10 30 50
KINGSVILLE 32 44 38 47 36 / 30 10 20 50 60
NAVY CORPUS 35 44 42 49 37 / 30 10 20 50 60
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WARNING FROM 3 AM TO 8 AM CST THURSDAY FOR THE FOLLOWING
ZONES: BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
WIND CHILL ADVISORY FROM 1 AM TO 9 AM CST THURSDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY FROM 6 AM TO 10 AM CST THURSDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.
&&
PZ/83...SHORT TERM
JV/71...LONG TERMHazardous weather outlook, Jan 7, 5:45 AM CST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 545 AM CST WED JAN 7 2015 TXZ229>234-239>247-081145- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 545 AM CST WED JAN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT WIND CHILLS IN THE LOWER 20S ARE EXPECTED LATE TONIGHT ACROSS MOST OF SOUTH TEXAS...AND A WIND CHILL ADVISORY IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF SOUTH TEXAS AROUND DAYBREAK THURSDAY MORNING. FREEZING TEMPERATURES WILL END BY MID MORNING THURSDAY FOR MOST PORTIONS OF DUVAL...JIM WELLS...MCMULLEN...LIVE OAK...BEE...SAN PATRICIO... REFUGIO...CALHOUN...GOLIAD AND VICTORIA COUNTIES. WIND CHILLS IN THE LOWER 20S ARE EXPECTED EARLY THURSDAY MORNING...WITH WIND CHILLS IN THE 20S ONCE AGAIN EXPECTED FRIDAY NIGHT AND SATURDAY MORNING OVER MOST OF SOUTH TEXAS. NEAR FREEZING TEMPERATURES LATE FRIDAY NIGHT AND SATURDAY MORNING...ALONG WITH AREAS OF RAIN COULD PRODUCE SOME PATCHY LIGHT FREEZING RAIN OR DRIZZLE OVER THE NORTHERN PORTIONS OF SOUTH TEXAS...GENERALLY NEAR AND NORTH OF A COTULLA TO THREE RIVERS TO VICTORIA LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GMZ230-235-250-255-270-275-081145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 545 AM CST WED JAN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT FOR THE NEARSHORE AND COASTAL WATERS THIS AFTERNOON AND TONIGHT DUE TO VERY STRONG NORTH WINDS AND ELEVATED SEAS. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE LOCAL BAYS AND WATERWAYS THROUGH THIS TIME AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GALE CONDITIONS WILL CONTINUE INTO THURSDAY MORNING ACROSS THE NEARSHORE AND COASTAL WATERS. SMALL CRAFT ADVISORY CONDITIONS FOR HIGH SWELLS ARE EXPECTED TO END OVER THE GULF WATERS BY THURSDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN FRIDAY THROUGH MUCH OF SUNDAY OVER THE GULF WATERS...AND FOR THE BAYS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LK/GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 9:12 PM CST | Gale Watch | CRP | 6 hr | |
| Jan 6, 9:12 PM CST | Small Craft Advisory | CRP | 39 hr | |
| Jan 7, 3:39 AM CST | Gale Warning | CRP | 24 hr | |
| Jan 7, 3:50 AM CST | Wind Chill Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more | 29 hr |
| Jan 7, 4:30 AM CST | Freeze Warning | CRP | Bee, Calhoun, Duval, Goliad, Jim Wells, Kleberg and 8 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.